# SDR DALA2025010612133

- Difficulty date: December 31, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 15,111 hours, 7,026 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI: 53-21-25-02. FWD CARGO, LOWER SILL. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0497:5321-2015/001 00261 REMOVED AND REPLACED LOWER SILL AND CORNER STRIKER PER A220 ASRP 51-40-00. (LP# 0737834)
